# SDR FDKA200706272

- Difficulty date: June 14, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,138 hours, 14,573 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Loose
- Location: Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5982 MCO-FLL (0510 PHX LCL).  PITCH TRIM FAIL IN FLIGHT.  MX RESET THE CONNECTOR ON HORIZONTAL CONTROL UNIT, OPS CHECK GOOD.
